# SDR UALA2009121803920

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 76,508 hours, 9,128 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT UPPER FWD CORNER SKIN CRACKED.   MAJOR REPAIR ACCOMPLISHED: INSTALLED EXTERNAL REPAIR.
